Lemsip

Lemsip Max Cold And Flu Lemon
Free Gift

$18.90
Loading reviews...
  • Lemsip Max Cold And Flu Lemon
Lemsip

Lemsip Max Cold And Flu Lemon
Free Gift

$18.90
Loading reviews...
Size:
Variant:
  • Description
  • Reviews

This quick and easy max strength formulation dissolves on tongue. Provides symptomatic relief of colds and flu symptoms such as, fever, headache, body aches, sore throat and blocked nose.

Directions

Adults and children over 12 years: one single dose container every 4 hours. How to take: Pour the contents of one single-dose container of oral powder directly onto the tongue.

Ingredients

Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg.

Warnings

Do not exceed four doses in 24 hours. Do not give to children under 12 without medical advice. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Keep out of reach and sight of children. Do not take if allergic to any of the ingredients, if you have heart disease, high blood pressure, overactive thyroid or are taking MAOI's (antidepressants) or have taken them within the last 2 weeks. Consult your doctor before taking if: you have Raynaud's syndrome, diabetes, liver or kidney problems, you are pregnant or being prescribed medicine, you are taking sympathomimetic drugs, such as decongestants or some drugs used to treat asthma or high blood pressure, metoclopromide, domperidone and cholestyramine may affect the absorption of paracetamol and the effect of blood thinning drugs may be increased. Alcohol, barbiturate and antidepressant medicines may affect the way this medicine works. Tell your doctor or pharmacist if you have any side effects after taking this product.